# SDR UPS05845718

- Difficulty date: October 3, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Spar Cap
- Part number: 5597830502
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON CENTER WING REAR SPAR LWR CAP, INSIDE KEEL BEAM BOX RT SIDE.  STOP DRILLED CRACK AT REAR SPAR IAW SK SAA 866-832589, NDT VERIFIED CRACK TERMINATES AT STOP DRILL IAW NDT SPM 06-10-01.001 REPAIRED RT WING, REAR SPAR, LWR CAP CENTER LINE AT XCW-0 IAW UPS DC8-57-20144-A, BOEING MESSAGE 1-131953277-2 DATED 10/12/05, FAA FORM 8100-9 DATED 10/12/05, AND SAA SK 866-832589-A.
